# SDR UIEA2011112700695

- Difficulty date: November 24, 2011
- Submitted: November 27, 2011
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 50,842 hours, 7,625 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD MID FLAP HAS A HOLE- L/E INBD CORNER.  IAW EO 4457A391 PART 1  TIME LIMITED REPAIR ACCOMPLISHED.
